On divergence form SPDEs with VMO coefficients

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We present several results on solvability in Sobolev spaces W1p of SPDEs in divergence form in the whole space.

Original languageEnglish (US)
Pages (from-to)2262-2285
Number of pages24
JournalSIAM Journal on Mathematical Analysis
Volume40
Issue number6
DOIs
StatePublished - 2009

Bibliographical note

Publisher Copyright:
© 2009 Society for Industrial and Applied Mathematics.

Keywords

  • Divergence equations
  • Sobolev spaces
  • Stochastic partial differential equations

Fingerprint

Dive into the research topics of 'On divergence form SPDEs with VMO coefficients'. Together they form a unique fingerprint.

Cite this